How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask llw26 Your Own Question
llw26
llw26, Mental Health Professional
Category: Mental Health
Satisfied Customers: 154
Experience:  LCPC-2015. Clinical Forensic Psychology
66686948
Type Your Mental Health Question Here...
llw26 is online now
A new question is answered every 9 seconds

I have problems with my memory, I cannot remember even the

Customer Question

I have problems with my memory, I cannot remember even the simplest of things. This became apparent to me as I started withdrawing from medications which are quite potent. My face has also been experiencing twitching, and jaw movements which are unusual. My neck turns into spasms and life has become unbearable. I also have sore gums inside my cheeks. I don't know if this has got to do with withdrawal.
Submitted: 3 months ago.
Category: Mental Health
Expert:  llw26 replied 3 months ago.

Hello my name is ***** ***** I hope I can help. What medication did you discontinue and how long ago?

Related Mental Health Questions